Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Necessary and sufficient condition")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5732

  • Page / 230

Selection :

  • and

Two results on the asymptotic performance of quantizersBUCKLEW, J. A.IEEE transactions on information theory. 1984, Vol 30, Num 2, pp 341-348, issn 0018-9448Article

UNIQUELY PRESENTED FINITELY GENERATED COMMUTATIVE MONOIDSGARCIA-SANCHEZ, Pedro A; OJEDA, Ignacio.Pacific journal of mathematics. 2010, Vol 248, Num 1, pp 91-105, issn 0030-8730, 15 p.Article

Necessary and sufficient conditions for n-dimensional conformal Einstein spaces via dimensionally dependent identitiesBRIAN EDGAR, S.Journal of mathematical physics. 2005, Vol 46, Num 1, pp 012503.1-012503.11, issn 0022-2488Article

Separable multipartite mixed states: Operational asymptotically necessary and sufficient conditionsBRANDAO, Fernando G. S. L; VIANNA, Reinaldo O.Physical review letters. 2004, Vol 93, Num 22, pp 220503.1-220503.4, issn 0031-9007Article

Simultaneous realization of Z21/Z11 and Y21of an RC two-portNISHI, Tetsuo; OGATA, Masato.IEEE International Symposium on Circuits and Systems. 2004, pp 277-280, isbn 0-7803-8251-X, 4 p.Conference Paper

Some results on the regularity in a single replicate designCHAUHAN, C. K.Communications in statistics. Theory and methods. 1987, Vol 16, Num 8, pp 2263-2268, issn 0361-0926Article

Second order optimality conditions for mathematical programming with set functionsCHOU, J. H; WEI-SHEN HSIA; TAN-YU LEE et al.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1985, Vol 26, Num 3, pp 284-292, issn 0334-2700Article

Characterizations of invariant distributionsBROWN, T. C; CARTWRIGHT, D. I; EAGLESON, G. K et al.Mathematical proceedings of the Cambridge Philosophical Society. 1985, Vol 97, Num 2, pp 349-355, issn 0305-0041Article

Function space dependent criteria for target path controllability of dynamical systemsWOHLTMANN, H.-W.International Journal of Control. 1985, Vol 41, Num 3, pp 709-715, issn 0020-7179Article

Monotonies des espaces d'Orlicz = Monotonicities of Orlicz spacesBRU, B; HEINICH, H.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 301, Num 19, pp 893-894, issn 0764-4442Article

Sur les conditions nécessaires et suffisantes de stabilité des systèmes linéaires non stationnairesGIL, M. I.Izvestiâ Akademii nauk SSSR. Tehničeskaâ kibernetika. 1985, Num 4, pp 225-229, issn 0002-3388Article

Approximation par translations et complétude des systèmes pondérés d'exponentielles dans L2(R)SEDLETSKIJ, A. M.Matematičeskij sbornik (Moskva). 1984, Vol 123, Num 1, pp 92-107, issn 0368-8666Article

Detecting genuine multipartite correlations in terms of the rank of coefficient matrixBO LI; LEONG CHUAN KWEK; HENG FAN et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 50, issn 1751-8113, 505301.1-505301.9Article

Flatness Characterization: Two ApproachesANTRITTER, Felix; LEVINE, Jean.Lecture notes in control and information sciences. 2010, Vol 407, pp 127-139, issn 0170-8643, isbn 978-3-642-16134-6, 13 p.Conference Paper

Super-derivations and associated standard super-potentialsARAKI, Huzihiro.Communications in mathematical physics. 2007, Vol 276, Num 1, pp 261-285, issn 0010-3616, 25 p.Article

Weyl type theorems and hypercyclic operators IIXIAOHONG CAO.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 6, pp 1701-1708, issn 0002-9939, 8 p.Article

Tight multipartite Bell's inequalities involving many measurement settingsLASKOWSKI, Wiesław; PATEREK, Tomasz; ZUKOWSKI, Marek et al.Physical review letters. 2004, Vol 93, Num 20, pp 200401.1-200401.4, issn 0031-9007Article

A characterization of properly efficient solutions by an augmented Tchebycheff normKALISZENSKI, I.Bulletin of the Polish Academy of Sciences. Technical sciences. 1985, Vol 33, Num 7-8, pp 415-420, issn 0239-7528Article

Shorted operators and the identification problem ― the real caseMATHEW, T; SUJIT KUMAR MITRA.IEEE transactions on circuits and systems. 1984, Vol 31, Num 3, pp 299-300, issn 0098-4094Article

Time-dependent decoherence-free subspaceWU, S. L; WANG, L. C; YI, X. X et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 40, issn 1751-8113, 405305.1-405305.11Article

Degree-based graph constructionKIM, Hyunju; TOROCZKAI, Zoltan; ERDOS, Péter L et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 39, issn 1751-8113, 392001.1-392001.10Article

A criterion for local interconvertibility between all-tripartite Gaussian statesLIANG WANG; LI, Shu-Shen; YAN, Yijing et al.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 44, pp 10699-10710, issn 0305-4470, 12 p.Article

A method for constructing inequivalent self-dual codes with applications to length 56YORGOV, V. Y.IEEE transactions on information theory. 1987, Vol 33, Num 1, pp 77-82, issn 0018-9448Article

Necessary and sufficient conditions for stability of a class of interval matricesLIAO XIAO XIN.International Journal of Control. 1987, Vol 45, Num 1, pp 211-214, issn 0020-7179Article

A direct algorithm for synthesis of stable feedback shift registersZHANG YAN-ZHONG.International journal of electronics. 1984, Vol 57, Num 1, pp 79-84, issn 0020-7217Article

  • Page / 230